# SDR GTIA2017052601943

- Difficulty date: May 26, 2017
- Submitted: June 4, 2017
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: N2470
- Aircraft time: 44,213 hours, 20,969 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BAD PUNGENT SMELL IN COCKPIT AND CABIN ON SHORT FINAL, FUME REPORT FILLED OUT. TROUBLESHOOTING DONE IAW TSM 05-50-00-810-831-A AND ISOLATED PACK 1 AS SOURCE OF CABIN ODOR SEE LOG PAGE 2247435-1+2 FOR DEFERRAL.
